# SDR COMA9710351

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120196
- System (JASC): 3242 · Brake
- Part: Brake Disk
- Part number: 214791
- Condition: Broken
- Location: Lt Mlg
- Part time: 19,076 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT BRAKE LOCKED UP WHILE TAXIING OUT TO RUNWAY.  FOUND BRAKE DISC HAD BROKEN.  REMOVED AND REPLACED BRAKE ASSY WITH SERVICEABLE UNIT.
